top of page

For temporary relief of pain and fever.
 

Suggested Dose

Adults and Children 12 years and over: Take 1-2 tablets every 4-6 hours with water as necessary. Do not exceed 8 tablets in 24 hours. Children 7 to 12: Take 1/2-1 tablet every 4-6 hours with water as necessary. Do not exceed 4 tablets in 24 hours.
 

Ingredients Per Dose

Paracetamol 500mg
 

Safety Information

- Adults: Keep to the recommended dose. Do not take this medicine for longer than a few days at a time unless advised to by a doctor.

- Children and adolescents: Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised to by a doctor.

- If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not use this product:

- In children under 7 years of age.

- With other products containing paracetamol, unless advised to do so by a doctor or pharmacist.

- If foil is broken. Caution:

- Contains sulphites.

Pharmacy Choice Paracetamol 100 Tablets

SKU: 9316100378972
$3.95Price
GST Included
    bottom of page